# SDR DLL10982572

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 2530 · Buffet/Galleys
- Part: Outlet
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FWD GALLEY RT SERVICE OUTLET SHORTED CAUSING SPARKS AND SMOKE IN THE CABIN.  A/C RETURNED TO THE GATE.  FOUND FWD GALLEY COFFEE POT LEAKING ON OUTLET.  SECURED WATER AND FOUND FWD RT SERVICE OUTLET C/B POPPED IN LWR GALLEY.  COLLARED C/B FOR FWD RT SERV OUTLET.  REPLACED OUTLET.
